| Model Number |
960-521 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The drill guide was returned to medtronic for evaluation.The returned drill guide had a bent tube not allowing the mating part to pass through.It was determined that there was a physical damage failure with the returned drill guide.This issue was documented in a medtronic navigation hardware anomaly tracking database.Device manufacturing date unavailable.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation device.It was reported that the navigated drill guide was damaged.This was found outside of surgery.There was no patient involved.